# SDR USAA2013061700035

- Difficulty date: May 26, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 44,678 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53475565212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO THRESHOLD WEB PLATE BETWEEN FR52 TO FR56 & BETWEEN S39R & S40R, Z-1750.  REPLACED AFT CARGO THRESHOLD WEB PLATE BETWEEN FR52 TO FR56 & BETWEEN S39R & S40R, Z-1750 IAW SRM 51-72-11 & DWG D53475500.
